# SDR DALA2024021602285

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 115,717 hours, 17,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 REMOVED BATTERY PACK FROM ROW 48 R/H EMERGENCY LIGHTS. CORRECTIVE ACTION: INSTALLED NEW BTTERY PACK FOR EMEGENCY LIGHTS PER B767 AMM 33-51 -07. OK FOR SERVICE . (5813746)
